MAUDE Adverse Event Report: VYAIRE MEDICAL IN900012 INFUSO PRESSURE (SERUM RUSH) 1000 ML; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL IN900012 INFUSO PRESSURE (SERUM RUSH) 1000 ML; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number IN900012 INFUSO PRESSURE (SERUM RUSH) 1000 ML
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, the root cause has not been determined yet.
 
Event or Problem Description
It was reported to vyaire medical that in900012 infuso pressure (serum rush) 1000 ml lose pressure during the operation of the device.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
IN900012 INFUSO PRESSURE (SERUM RUSH) 1000 ML
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11368837
Report Number3004050971-2021-00014
Device Sequence Number19053414
Product Code KZD
UDI-Device Identifier07613327500110
UDI-Public(01)07613327500110(10)175086
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIN900012 INFUSO PRESSURE (SERUM RUSH) 1000 ML
Device Catalogue NumberIN900012
Device Lot Number175086 AND 180371
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1